# SDR R61A20100091

- Difficulty date: February 25, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 8,140 hours, 6,415 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Part serial: 05033311
- Condition: Failed
- Location: Avionics Bay
- Part time: 5,009 hours, 4,054 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED MAU 3A FAIL IN FLIGHT ALONG WITH VARIOUS OTHER FAULTS, AND EICAS MSGS.  CREW DIVERTED TO PIT AND PERFORMED AN EMERGENCY LANDING WITH EMERGENCY EQUIPMENT VEHICLES DISPATCHED, LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE A/C TO TROUBLESHOOT AND FOUND THE MAU3 NIC PROC 5 TO BE AT FAULT.  MAINTENANCE REMOVED AND REPLACED MAU3 NIC PROC 5 PER EMB AMM AND A/C WAS RELEASED BACK INTO SERVICE.
